# SDR HEEA979195

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alt Encoder
- Part number: A30
- Condition: Erratic
- Location: Cockpit
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER ERRATIC OUTPUT AND WILL NOT CALIBRATE.
